# SDR DALA2016071605339

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN BETWEEN BEAM 7/8, STA 161.3 AT FWD ENTRY DOOR, CARD 18, ZONE 820.  PAN WAS REPAIRED IAW 717, ETI-17-16-073, REV 1 AND ER/A 547853-14, REV ORIGINAL.
